MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC D/L 16GA (5F) 1.75MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC D/L 16GA (5F) 1.75MM X 65CM
Model Number 384159
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as unavailable for evaluation.Without any evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
"the picc 5fr catheter was passed, but at the end of insertion it was observed that the extension near the oval disc was perforated ".

Brand Name
FIRST PICC D/L 16GA (5F) 1.75MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11310620
Report Number1625425-2021-00842
Device Sequence Number14100704
Product Code FOZ
UDI-Device Identifier00886333209705
UDI-Public00886333209705
Combination Product (Y/N)N
PMA/510(K) Number
K972263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2022
Device Model Number384159
Device Catalogue Number384159
Device Lot Number11253266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;